# SDR UALA2012062203380

- Difficulty date: June 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 46,473 hours, 18,430 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER R' FAULT WHEN PERFORMING EMERGENCY LIGHT TEST.   REPLACED BATTERY PACK AND TESTED OKAY.
